# SDR IPXA10562582

- Difficulty date: September 10, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE REMOVING NON-SKID ON CUSTOMER CARD NO 912021 FOUND MAIN CABIN FLOOR PANEL FROM BS 333 TO 440 LBL 25 TO 45 TO BE DAMAGED ON TOP SURFACE IN SEVERAL AREAS.  FABRICATED NEW FLOOR PANEL IAW EO NR B757-5320-9692.
